Author Topic: Withdrawals Re-visited.  (Read 4209 times)

[Buddie]

Withdrawals Re-visited.
« on: November 28, 2013, 11:13:11 am »
God bless you all, benzo buddies!

      I have not been on for about 3 weeks. Have been reading a lot of the new posts and my heart goes out to all of you!
      I'm now on day 118 since the jump. I am doing very well. To all of you who are less than 3 or so months from your jump, I want you to know that some of us seem to heal fairly quickly, even though the nightmare can begin well before you jump.
     I am certainly glad that I made the jump when I did, although I would NOT recommend that any of you do it the way I did! But I do think that had I tapered any longer, it would have been a waste of time and that this bizarre experience would have just gone on for that much longer.
     You don't really begin to heal until you take the last bit of benzo. The first 2 1/2 to 3 months after I jumped were simply the most horrible days of my life, bar none. I re-instated for 3 days around 11 weeks into it, but it was so bad that I stopped. 3 more weeks go by, and they were really really bad. Then, about 3 1/2 weeks ago things began to improve immensely.
      I'm still having a lot of the physical s/x's, but they have not come back to anywhere near what they were for the first 5 months into this. Over the last 3 weeks my mind has begin to function again. The depression is nearly gone, hit's me once in awhile, but not nearly so bad as it was. The brain fog is nearly gone, still hit's me at times, but it just makes me feel like I had smoked some weed or something. Ir is NOT a pleasant feeling at all.
      The worst of the physical s/x's that I am experiencing now are the smells, tastes and tightness in my abdomen. Every once in awhile, I still get the pains in my legs. But even when these are at their worst, they are NOTHING like they use to be.
       I think that it will be quite some time before I am completely healed from this, but at almost 4 months from the jump, I am at least FUNCTIONAL.

       I pray that this will give some of you some much needed encouragement. I know that I REALLY needed it for a long time and thank all the buddies here that gave me succor.
       It WILL get better. You WILL heal. You WILL be able to one day look back and know that you have made the right decision in getting off the benzo's.

[...]   :smitten: :smitten: :smitten:

Keep the Faith!

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Withdrawals Re-visited.
« Reply #1 on: November 28, 2013, 11:37:18 am »
mucho congrats :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Withdrawals Re-visited.
« Reply #2 on: November 28, 2013, 02:53:01 pm »
Hi [...],

Your post is inspiring to me.  Some days I feel like I will not heal as I am in the older generation.  I wanted to ask you, did you have the weak legs and exhaustion?  According to your post you do not have this now. 

Congratulations on your recovery.

~[...]
« Last Edit: November 28, 2013, 04:44:35 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Withdrawals Re-visited.
« Reply #3 on: November 28, 2013, 03:10:40 pm »
Very happy for you my friend!  Thanks for sharing! :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Withdrawals Re-visited.
« Reply #4 on: November 28, 2013, 07:25:28 pm »
Hi [...],

    Yes, I did. Still have pains in my legs once in awhile, but not that often over the last month. And even when I do, it isn't so bad. Still get tired pretty quickly, but I think that is from the total lack of activity since April 1st.
    Hope you feel better soon. For me, it started getting better quite quickly ( heheh, qq) about a month ago. As I said, still get hit a bit once in awhile, but not to the point where I can't function almost normally  :thumbsup: :thumbsup:

   Thank you both [...] and [...]! :smitten:
[...]

Keep the Faith!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Withdrawals Re-visited.
« Reply #5 on: November 28, 2013, 08:02:38 pm »
Hi again [...],

I forgot to ask you, did you have the rocky boat/dizziness sensation?  Boy, do I need that to go away.

~[...]
« Last Edit: November 28, 2013, 11:24:53 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Withdrawals Re-visited.
« Reply #6 on: November 28, 2013, 11:02:36 pm »
[...]. Congratulations!   ;D
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Withdrawals Re-visited.
« Reply #7 on: November 28, 2013, 11:05:02 pm »
Vickers. Was Anxiety a major symptom for you? And if it was how has it been since your jump?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.